# SDR HALA2010092000426

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,762 hours, 17,793 cycles
- Engine: Pwa PW4062
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  FMC LIGHT STAYED ON ENTIRE FLIGHT. FINALLY WENT OUT WHEN ENGINES SHUTDOWN AT GATE.  INBOUND FLT CREW REPORTED NO FMC PROBLEMS DURING FLIGHT.  DID MCDP LAST FLT AND PREVIOUS FLT FAULTS AND TEST 30 IAW FIM 22-00-03-1. NO FMC FAULTS. T/S IAW FIM 34-61-00/101, FIG 109B ERRONEOUS DISPLAY OF ATC AND FMC MSGS. BOTH FMC'S CK OK.  OK FOR SERVICE.
